# SDR ASAA0210249

- Difficulty date: October 15, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212527
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND KEEL BEAM AT BS 720-727, LBL 7 CHAFED.  REMOVED AND REPLACED KEEL BEAM PER EA.  (M)
